# SDR DXTA2022110873500

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500683
- Aircraft time: 31 hours, 26 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE MAIN CABIN DOOR HANDLE IS VERY DIFFICULT TO MOVE TO THE LOCKED POSITION.  MCC   HAVE CONFIRMED THE CREW DISCREPANCY AND FOUND THREE OF THE ECCENTRIC BUSHING TO REQUIRE ADJUSTMENT. THIS AIRCRAFT ONLY HAS 30 HOURS AND THE THREE BUSHINGS SHOWED SIGNS OF WEAR WITH MIS ALIGNMENT.  PERFORMED ADJUSTMENT TO THE THREE BUSHINGS.  ALSO NOTED THAT ALL LATCH PINS AND ECCENTRIC BUSHINGS WERE DRY WITH NO LUBRICATION.  APPLIED LUBRICATION TO THE LATCH PINS. PERFORMED OPS CHECKS AND THE MAIN ENTRY DOOR HANDLE NOW CLOSES WITH PROPER PRESSURE.  VERIFIED SKIN FLUSHNESS AND SKIN CLEARANCE ARE WITHIN TOLERANCE. NO FURTHER DEFECTS NOTED. WORK COMPLETED IN REFERENCE WITH AMM 52· 10-00-820-806-A.
